MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0048 ACETABULAR SHELL CC TRIO DIAM 48; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0048 ACETABULAR SHELL CC TRIO DIAM 48; HIP ACETABULAR SHELL
Model Number 01.26.45.0048
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Subluxation (4525)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2021: lot 2007993: (b)(4) items manufactured and released on 19-nov-2020.Expiration date: 2025-nov-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs manager: hip dislocation 4 months after primary implantation.A femoral revision was performed few weeks after primary surgery due to periprosthetic fracture.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.Other devices involved: batch review performed on 13 september 2021: stem: amistem p 01.18.401 amistem-p std stem #1 (k173794) lot 2005833: (b)(4) items manufactured and released on 01-oct-2020.Expiration date: 2025-sept-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient had primary surgery on (b)(6) 2021.The patient had first revision surgery due to bone fracture on (b)(6) 2021.The fracture was caused by patient's fall.Only amistem-p stem and cocr head were revised.M-vizion stem and new cocr head implanted.On (b)(6) 2021 luxation occurred due to too much anteversion of the cup.Cup, head, and liner were revised.

Brand Name
CUP: VERSAFITCUP CC TRIO 01.26.45.0048 ACETABULAR SHELL CC TRIO DIAM 48
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12474791
Report Number3005180920-2021-00731
Device Sequence Number3939469
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2025
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number2007993
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;